# SDR DALA2017080306041

- Difficulty date: July 31, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 2,547 hours, 1,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 39C FOUND BROKEN FROM BOTTOM OF SEAT. R & R EMERGENCY LIGHT COVER.  OPS CHECKED NORMAL.
